MAUDE Adverse Event Report: STRYKER/PHYSIO-CONTROL, INC. LIFEPAK QUIK-COMBO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

STRYKER/PHYSIO-CONTROL, INC. LIFEPAK QUIK-COMBO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Lot Number 526228
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
During cardioversion patient sustained a minor burn believed to be attributed to the lifepac (quik-combo) equipment.

Brand Name
LIFEPAK QUIK-COMBO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
STRYKER/PHYSIO-CONTROL, INC.
MDR Report Key25209332
Report NumberMW5188380
Device Sequence Number9810341
Product Code MKJ
UDI-Device Identifier00883873784945
UDI-Public(01)00883873784945
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number526228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Patient Sequence Number1
Patient SexUnknown